Alert archive / Oklahoma / Tornado Warnings in 2020

Tornado Warning 1, NWS Norman, OK

January 10, 2020Hughes County, Oklahoma

NWS Norman, OK issued this tornado warning at Jan 10, 2020, 10:29 AM CST for Hughes County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2020, 10:29 AM CST (16:29 UTC)
Expired
Jan 10, 2020, 11:00 AM CST
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Hughes County, OK

The radar

The Norman radar (KTLX), 102 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 927 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
927 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

075 
WFUS54 KOUN 101629
TOROUN
OKC063-101700-
/O.NEW.KOUN.TO.W.0001.200110T1629Z-200110T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1029 AM CST Fri Jan 10 2020

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Central Hughes County in southeastern Oklahoma...

* Until 1100 AM CST.
    
* At 1029 AM CST, a severe thunderstorm capable of producing a
  tornado was located near Gerty, moving north at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Calvin and Horntown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3480 9633 3482 9638 3513 9625 3507 9610
TIME...MOT...LOC 1629Z 201DEG 35KT 3486 9633 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Mahale
3 follow-up statements
220 
WWUS54 KOUN 101638
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1038 AM CST Fri Jan 10 2020

OKC063-101700-
/O.CON.KOUN.TO.W.0001.000000T0000Z-200110T1700Z/
Hughes OK-
1038 AM CST Fri Jan 10 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR CENTRAL
HUGHES COUNTY...
    
At 1038 AM CST, a severe thunderstorm capable of producing a tornado
was located near Atwood, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Calvin and Horntown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3487 9627 3487 9636 3513 9625 3507 9610
TIME...MOT...LOC 1638Z 204DEG 32KT 3493 9629 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Mahale
992 
WWUS54 KOUN 101644
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1044 AM CST Fri Jan 10 2020

OKC063-101700-
/O.CON.KOUN.TO.W.0001.000000T0000Z-200110T1700Z/
Hughes OK-
1044 AM CST Fri Jan 10 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR CENTRAL
HUGHES COUNTY...
    
At 1044 AM CST, a severe thunderstorm capable of producing a tornado
was located over Calvin, moving north at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Calvin and Horntown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3491 9624 3494 9633 3513 9625 3507 9610
TIME...MOT...LOC 1644Z 201DEG 34KT 3497 9627 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Mahale
430 
WWUS54 KOUN 101651
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1051 AM CST Fri Jan 10 2020

OKC063-101700-
/O.CON.KOUN.TO.W.0001.000000T0000Z-200110T1700Z/
Hughes OK-
1051 AM CST Fri Jan 10 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR CENTRAL
HUGHES COUNTY...
    
At 1051 AM CST, a severe thunderstorm capable of producing a tornado
was located near Horntown, moving north at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Horntown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3497 9621 3500 9628 3512 9622 3510 9618
      3507 9611
TIME...MOT...LOC 1651Z 201DEG 35KT 3504 9624 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jan 10, 5:19 AM CST, 5 hours 10 minutes earlier.

Area forecast discussion, Jan 10, 5:19 AM CST, 5 hours 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
519 AM CST Fri Jan 10 2020

.AVIATION...
IFR to MVFR ceilings will continue across much of the area.
Showers and storms are expected to develop over north Texas and
southwest Oklahoma this morning, then gradually spread north and
east. Winds will increase as a cold front moves in this afternoon
shifting winds to the north. Late tonight, some blowing snow and
brief freezing rain will be possible across much of the area.

Day

&&

.PREV DISCUSSION... /issued 448 AM CST Fri Jan 10 2020/

SHORT TERM...(Today through Saturday afternoon)
WV imagery shows mid to upper low just about to move into SW NM
early this morning, with lift and moisture increasing ahead of it.
A subtle mid level shortwave trough will lift over the western low
rolling plains of TX and into western and northern OK from around
12-18Z. Scattered moist convection is expected with this feature.
Instability originating around 800 mb, sufficient deep layer
shear, and steep lapse rates through the hail growth zone will
support elevated super cells over western/northwestern/northern
OK through this morning. Additional elevated convection may
develop as far east as the OKC metro by mid day.

The most significant severe threat will develop later this
afternoon and evening across portions of east central and
southeastern OK along and ahead of a strong cold front. All
severe weather types will be possible, with damaging winds
exceeding 80 mph and embedded tornadoes the main threats. Heavy
rainfall will also result in a flood threat over southeastern OK
through this evening. The severe threat should come to an end
after 9 pm.

Winter weather will begin to develop as early as this evening
across portions of northwestern OK behind the cold front. A mix
of wintry precip will be possible but should quickly transition to
snow after sunset across this area. Decided to issue an adv for
this area with confidence in at least blowing snow fairly high.
Later tonight through mid day tomorrow, it appears there should
be enough moisture within backside of trough to support an area of
snow and sleet moving up from SW/W OK into central and then
northern OK. Will keep the winter wx watch for portions of
northern and central OK for now, and expect if confidence
continues to increase a lot of the region will be placed in an
adv. If system slows slightly, the winter wx watch may need to be
upgraded to a warning. Right now it appears amounts will range
from 1 to 4 inches along and just west of I-44, with the heaviest
amount from near Stillwater to PNC. Expect most of the snow to
quickly end after 18Z Sat. The last threat to mention with this
system will be single digit to low teen wind chills area wide
tomorrow morning.

LONG TERM...(Saturday night through next Friday)
After a return to southerly flow late Saturday night,
temperatures should quickly bounce back to near normal. A series
of shortwaves will move the the region Sunday, Monday, and
Wednesday. These first two are expected to be glancing blows with
little impact to temperatures and no precipitation (due to lack of
moisture).

Expect some moisture return before Wednesday's wave setting us up
for some precipitation chances in the southeast. Some mixed
precipitation may be possible as well as some thunder late week.
Additionally, this wave will be associated with a deeper front,
bringing cooler temperatures back into the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  21  31  22 /  70  70  80   0
Hobart OK         62  22  38  25 /  80  80  30   0
Wichita Falls TX  70  27  41  30 /  40  60  30   0
Gage OK           44  16  37  22 /  60  60  10   0
Ponca City OK     63  19  28  16 /  90  70  90   0
Durant OK         69  29  37  28 / 100  90  30   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from noon CST today through this evening for OKZ032-
     042-043-047-048-051-052.

     Winter Storm Watch from late tonight through Saturday morning
     for OKZ006>008-012-013-020.

     Winter Weather Advisory from 3 PM this afternoon to 6 AM CST
     Saturday for OKZ004-005-009-010.

TX...None.
&&

14/03/14
Hazardous weather outlook, Jan 10, 5:05 AM CST, 5 hours 24 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
505 AM CST Fri Jan 10 2020

OKZ004>048-050>052-TXZ083>090-111115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
505 AM CST Fri Jan 10 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Scattered thunderstorms are expected to develop this morning from
western to northern Oklahoma. A few of these storms may reach
severe levels with damaging hail up to the size of golf balls.

Severe thunderstorm chances will increase this afternoon into this
evening primarily across central and southeastern Oklahoma, near
and east of I-35. All severe weather threats will be possible,
with hail up to the size of baseballs, damaging wind gusts
exceeding 80 mph, and brief tornadoes. The highest potential for
tornadoes will exist across southeastern Oklahoma early this
evening.

.Heavy Rainfall...
Heavy rainfall is expected this afternoon and evening across
southeastern Oklahoma. Rainfall totals exceeding 3 to 4 inches
may result in flash flooding.

.Winter Weather...
Blowing snow will be possible across northwestern Oklahoma after
sunset. Some snowfall accumulation may also result in slick
roadways.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Winter weather...
Rain will change to freezing rain, sleet, and snow late Friday
night into early Saturday morning across much of Oklahoma. Snow
accumulations of up to 4 inches will be possible across portions
of central and northern Oklahoma. Hazardous travel conditions will
be possible due to blowing snow and slick road conditions.

.Thunderstorms...
Low thunderstorm chances return Wednesday afternoon across
southeastern Oklahoma. Severe weather is not expected at this
time.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jan 10, 9:18 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
918 AM CST Fri Jan 10 2020

OKZ017-023-024-101545-
Canadian OK-Caddo OK-Blaine OK-
918 AM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Canadian...
northwestern Caddo and south central Blaine Counties Until 945 AM
CST...

AT 916 AM CST, a strong thunderstorm was located near Hinton, moving
northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Hinton, Geary, Lookeba, Bridgeport and Greenfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3535 9833 3536 9856 3573 9847 3572 9806
TIME...MOT...LOC 1516Z 205DEG 35KT 3547 9840

Mahale
Special weather statement, Jan 10, 9:33 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
933 AM CST Fri Jan 10 2020

OKZ006-007-101600-
Alfalfa OK-Grant OK-
933 AM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR northern Alfalfa and northwestern
Grant Counties Until 1000 AM CST...

AT 930 AM CST, a strong thunderstorm was located 4 miles southeast of
Byron, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Accumulation of hail on roads...

Locations impacted include...
Cherokee, Manchester, Amorita, Byron, Ingersoll, Great Salt Plains
Lake, Driftwood and Waldron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3671 9820 3668 9849 3700 9834 3700 9801
TIME...MOT...LOC 1530Z 204DEG 38KT 3685 9826

Mahale
Special weather statement, Jan 10, 9:44 AM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
944 AM CST Fri Jan 10 2020

OKZ030-031-101630-
Pottawatomie OK-Seminole OK-
944 AM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Pottawatomie and
northwestern Seminole Counties Until 1030 AM CST...

AT 942 AM CST, a strong thunderstorm was located near Tribbey, moving
north at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Shawnee, Tecumseh, Earlsboro, Tribbey, Wanette, Johnson, Brooksville,
Macomb, Bethel Acres, Aydelotte and Trousdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3496 9702 3498 9714 3513 9714 3546 9697
      3546 9675 3543 9666
TIME...MOT...LOC 1542Z 201DEG 34KT 3506 9706

Mahale
Local storm report, Jan 10, 10:04 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1004 AM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             5 W KINGFISHER          35.86N 98.02W
01/10/2020  E1.00 INCH       KINGFISHER         OK   EMERGENCY MNGR

0945 AM     HAIL             3 NW KINGFISHER         35.89N 97.97W
01/10/2020  E1.00 INCH       KINGFISHER         OK   EMERGENCY MNGR

&&

FM
Special weather statement, Jan 10, 10:08 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1008 AM CST Fri Jan 10 2020

OKZ032-042-043-101645-
Coal OK-Pontotoc OK-Hughes OK-
1008 AM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Coal...east central
Pontotoc and southern Hughes Counties Until 1045 AM CST...

AT 1006 AM CST, a strong thunderstorm was located 7 miles north of
Tupelo, moving north at 55 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

Locations impacted include...
Allen, Calvin, Gerty and Atwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3460 9638 3467 9650 3507 9638 3504 9609
TIME...MOT...LOC 1606Z 201DEG 46KT 3471 9640

Mahale
Special weather statement, Jan 10, 10:10 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1010 AM CST Fri Jan 10 2020

OKZ006-011-012-017-018-101645-
Major OK-Garfield OK-Kingfisher OK-Alfalfa OK-Blaine OK-
1010 AM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR eastern Major...Garfield...
northwestern Kingfisher...southeastern Alfalfa and northeastern
Blaine Counties Until 1045 AM CST...

AT 1009 AM CST, strong thunderstorms were along a line extending from
4 miles west of Okeene to near Hennessey, moving north at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Enid, Hennessey, Waukomis, Okeene, Garber, Lahoma, Ringwood,
Drummond, Kremlin, Goltry, Breckenridge, Ames, Meno, Hunter,
Fairmont, Hillsdale, Carrier, Vance Air Force Base, Bison and
Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3596 9795 3610 9851 3659 9818 3659 9746
TIME...MOT...LOC 1609Z 182DEG 32KT 3614 9839 3614 9791

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 3:50 AM CSTWinter Weather AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more31 hr
Jan 10, 6:54 AM CSTSpecial Weather StatementOUNCuster36 min
Jan 10, 7:28 AM CSTSpecial Weather StatementOUNRoger Mills32 min
Jan 10, 7:32 AM CSTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills28 min
Jan 10, 7:55 AM CSTSpecial Weather StatementOUNMajor35 min
Jan 10, 7:57 AM CSTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward33 min
Jan 10, 8:03 AM CSTSevere Thunderstorm WarningOUNDewey, Major, Woods42 min
Jan 10, 8:23 AM CSTSevere Thunderstorm WarningOUNMajor, Woods, Woodward18 min
Jan 10, 8:39 AM CSTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods51 min
Jan 10, 9:18 AM CSTSpecial Weather StatementOUNCanadian27 min
Jan 10, 9:23 AM CSTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher52 min
Jan 10, 9:33 AM CSTSpecial Weather StatementOUNAlfalfa27 min
Jan 10, 9:44 AM CSTSpecial Weather StatementOUNPottawatomie46 min
Jan 10, 10:08 AM CSTSpecial Weather StatementOUNHughes37 min
Jan 10, 10:10 AM CSTSpecial Weather StatementOUNGarfield35 min
Jan 10, 10:20 AM CSTSevere Thunderstorm WarningOUNGarfield, Grant40 min
Jan 10, 10:25 AM CSTSevere Thunderstorm WarningOUNLincoln, Pottawatomie20 min
Jan 10, 10:33 AM CSTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major42 min
Jan 10, 10:37 AM CSTTornado WarningOUNLincoln9 min
Jan 10, 12:39 PM CSTSpecial Weather StatementOUNMarshall36 min
Jan 10, 12:48 PM CSTSpecial Weather StatementOUNGrady27 min
Jan 10, 12:55 PM CSTSpecial Weather StatementOUNGrady35 min
Jan 10, 12:58 PM CSTSpecial Weather StatementOUNComanche32 min
Jan 10, 1:14 PM CSTSpecial Weather StatementOUNMarshall31 min
Jan 10, 1:18 PM CSTRiver Flood WarningOUNAtoka4 days
Jan 10, 1:25 PM CSTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall50 min
Jan 10, 1:28 PM CSTSevere Thunderstorm WarningOUNCaddo, Canadian33 min
Jan 10, 2:02 PM CSTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston, Love, Marshall4 hr
Jan 10, 2:08 PM CSTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston41 min
Jan 10, 2:17 PM CSTSevere Thunderstorm WarningOUNAtoka, Coal43 min
Jan 10, 2:20 PM CSTTornado WarningOUNAtoka25 min
Jan 10, 2:25 PM CSTAreal Flood AdvisoryOUNHughes4 hr
Jan 10, 2:25 PM CSTTornado WarningOUNAtoka21 min
Jan 10, 2:31 PM CSTSevere Thunderstorm WarningOUNLove29 min
Jan 10, 2:59 PM CSTSpecial Weather StatementOUNCarter31 min
Jan 10, 3:32 PM CSTSpecial Weather StatementOUNCleveland28 min
Jan 10, 3:45 PM CSTAreal Flood AdvisoryOUNCarter, Coal, Hughes, Johnston, Love, Marshall and 2 more3 hr
Jan 10, 3:53 PM CSTSpecial Weather StatementOUNMarshall37 min
Jan 10, 3:56 PM CSTSpecial Weather StatementOUNOkfuskee34 min
Jan 10, 4:03 PM CSTFlash Flood WarningOUNCoal, Hughes, Johnston, Pontotoc3 hr
Jan 10, 4:03 PM CSTSpecial Weather StatementOUNPottawatomie27 min
Jan 10, 4:12 PM CSTFlash Flood WarningOUNCarter, Johnston, Love, Marshall3 hr
Jan 10, 4:20 PM CSTSevere Thunderstorm WarningOUNBryan, Marshall22 min
Jan 10, 4:28 PM CSTFlash Flood WarningOUNAtoka, Bryan, Coal, Johnston, Marshall6 hr
Jan 10, 5:09 PM CSTAreal Flood AdvisoryOUNAtoka, Bryan5 hr

Nearby

Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.